ACM DL

Journal of the ACM (JACM)

Menu

Search Issue
enter search term and/or author name

Archive


Journal of the ACM (JACM), Volume 28 Issue 4, Oct. 1981

On Matrices with Connections
Wolfgang Bibel
Pages: 633-645
DOI: 10.1145/322276.322277

Deleting Repeated Goals in the Problem Reduction Format
D. W. Loveland, C. R. Reddy
Pages: 646-661
DOI: 10.1145/322276.322278

Algorithmic Analysis of a Multiprogramming-Multiprocessor Computer System
Guy Latouche
Pages: 662-679
DOI: 10.1145/322276.322279

On the Complexity of Testing Implications of Functional and Join Dependencies
David Maier, Yehoshua Sagiv, Mihalis Yannakakis
Pages: 680-695
DOI: 10.1145/322276.322280

A Lower Bound on the Complexity of Orthogonal Range Queries
Michael L. Fredman
Pages: 696-705
DOI: 10.1145/322276.322281

A Morphic Representation of Complements of Recursively Enumerable Sets
A. Ehrenfeucht, G. Rozenberg, K. Ruohonen
Pages: 706-714
DOI: 10.1145/322276.322282

A Simpler Construction for Showing the Intrinsically Exponential Complexity of the Circularity Problem for Attribute Grammars
Mehdi Jazayeri
Pages: 715-720
DOI: 10.1145/322276.322283

Algorithms for Scheduling Tasks on Unrelated Processors
Ernest Davis, Jeffrey M. Jaffe
Pages: 721-736
DOI: 10.1145/322276.322284

Dynamic Programming as Graph Searching: An Algebraic Approach
Stefania Gnesi, Ugo Montanari, Alberto Martelli
Pages: 737-751
DOI: 10.1145/322276.322285

An Algorithm for the K Best Solutions of the Resource Allocation Problem
N. Katoh, T. Ibaraki, H. Mine
Pages: 752-764
DOI: 10.1145/322276.322286

On the complexity of integer programming
Christos H. Papadimitriou
Pages: 765-768
DOI: 10.1145/322276.322287

Deciding Linear Inequalities by Computing Loop Residues
Robert Shostak
Pages: 769-779
DOI: 10.1145/322276.322288

A Lower Bound to Finding Convex Hulls
Andrew Chi-Chih Yao
Pages: 780-787
DOI: 10.1145/322276.322289